# SDR R61A2023122800772

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND COCKPIT FLOOR, FLOORBEAM AT FRAME 12, BL0 ANGLE CRACKED.  COCKPIT FLOOR, FLOORBEAM ANGLE AT FR 12, BL 0 HAS BEEN REPLACED IAW SRM 51-41-01.
